# SDR SWAA2020040620383

- Difficulty date: March 10, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL LOWER FLANGE AT B.S. 847-867; JUST ABOVE STRINGER 26 LEFT; L.B.L. 17. REJECTED RESOLUTION DUE TO INCORRECT SRM REPAIR REFERENCE USED. / REPAIRED INTERCOSTAL BS 847-867 STR 26L LBL 17 IAW SRM 53-00-53-1A-2 FIG 103 DETAIL 'E'. 80570U; 21MAR20
